PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 58(72), pp. 13--20 (1995)
Quasiasymptotics and $\Cal S$-asymptotics in $\Cal S'$ and $\Cal D'$
S. Pilipovi\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: We prove that the quasiasymptotics (resp.\ $S$-asymptotics) in $\Cal D'$ implies the quasiasymptotics (resp.\ $S$-asymptotics) in $\Cal S'$ under some natural assumptions.
Classification (MSC2000): 46F10
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts